# SDR ASAA2013032794274

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 26,044 hours, 7,692 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FAIL CAUTION LIGHT ON AT CRUISE ALTITUDE 35,000,  WHEN SELECTING 37,000.  SYS AUTO SWITCHED TO ALTERNATE.  RAN QRH CHECKLIST 2.2 CONTINUED IN ALTERNATE MODE IAW CHECKLIST.  NR 2 CONT BITE SHOWED EXISTING FAULT OFV LRU FAIL IAW FIM TASK 21-31, TASK 827. SUBSEQUENT BITE SHOWED NO FAULTS AFTER RESET.  BOTH CONT 1 AND 2 PASS, NO FAULTS.  REF FIM TASK 21-31 TASK 802,  OK FOR SERVICE.
